# SDR ASAA2013081795826

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 26,163 hours, 8,115 cycles
- System (JASC): 3160 · Central Display
- Part: Circuit Breaker
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH F/D FLAG DISPLAYED.  ACFT GROUNDED.  FOUND BOTH F/D FLAG IN VIEW AND MCP FROZEN AND NO ACCESS TO DFCS BITE PAGE.  CYCLED BOTH DFCS CIRCUIT BREAKERS AND F/D FLAG WENT OUT OF VIEW.  BOTH F/D SYSTEM BITE TEST ACCOMPLISHED IAW FIM 22-11, TASK 801, ALL OPS CHECKED GOOD.  HGS SENSOR PAGE FOR BOTH FCC NORMAL REF MM 34-36-00-5.
